RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 2, Pages 263–272 (Mi mz5639)  

Admissible topological Markov chains with identifications

V. N. Krupskii


Full text: PDF file (795 kB)

English version:
Mathematical Notes, 1984, 35:2, 139–144

Bibliographic databases:

UDC: 519.1
Received: 18.05.1983

Citation: V. N. Krupskii, “Admissible topological Markov chains with identifications”, Mat. Zametki, 35:2 (1984), 263–272; Math. Notes, 35:2 (1984), 139–144

Citation in format AMSBIB
\Bibitem{Kru84}
\by V.~N.~Krupskii
\paper Admissible topological Markov chains with identifications
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 263--272
\mathnet{http://mi.mathnet.ru/mz5639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739654}
\zmath{https://zbmath.org/?q=an:0559.54037}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 139--144
\crossref{https://doi.org/10.1007/BF01139866}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900027}


Linking options:
  • http://mi.mathnet.ru/eng/mz5639
  • http://mi.mathnet.ru/eng/mz/v35/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020